Some applications of formalized consistency proofs
Fundamenta Mathematicae, Tome 42 (1955) no. 1, pp. 101-110
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_42_1_101_110,
author = {G. Kreisel and Hao Wang},
title = {Some applications of formalized consistency proofs},
journal = {Fundamenta Mathematicae},
pages = {101--110},
year = {1955},
volume = {42},
number = {1},
doi = {10.4064/fm-42-1-101-110},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-42-1-101-110/}
}
TY - JOUR AU - G. Kreisel AU - Hao Wang TI - Some applications of formalized consistency proofs JO - Fundamenta Mathematicae PY - 1955 SP - 101 EP - 110 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-42-1-101-110/ DO - 10.4064/fm-42-1-101-110 LA - en ID - 10_4064_fm_42_1_101_110 ER -
G. Kreisel; Hao Wang. Some applications of formalized consistency proofs. Fundamenta Mathematicae, Tome 42 (1955) no. 1, pp. 101-110. doi: 10.4064/fm-42-1-101-110
Cité par Sources :